# SDR ASOA200900145

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 22,817 hours, 18,896 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD FS 202.75 HAS A CRACK AT PARKING BRAKE CABLE.  REPAIRED CRACK NEAR PARKING BRAKE CABLE AT FWD PRESSURE BULKHEAD IAW REO 601R-53-11-563.  COMPLIED WITH ECTC EO 600-53-217 C/W.
